Sequential Analysis. Design Methods & Applications
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sequential Anal., 2013, Volume 32, Issue 3, Pages 288–296 (Mi seqan2)  

Bayesian sequential estimation of a drift of fractional Brownian motion

U. Çetina, A. Novikovb, A. N. Shiryaevc

a The London School of Economics, London, UK
b University of Technology, Sydney, Australia
c Steklov Mathematical Institute, Moscow, Russia

Abstract: We solve explicitly a Bayesian sequential estimation problem for the drift parameter $\mu$ of a fractional Brownian motion under the assumptions that a prior density of $\mu$ is Gaussian and that a penalty function is quadratic or Dirac-delta. The optimal stopping time for this case is deterministic.

Funding Agency Grant Number
Australian Research Council DP 120102398
The second named author acknowledges support by the Australian Research Council (ARC) under grant DP 120102398.


DOI: https://doi.org/10.1080/07474946.2013.803809


Bibliographic databases:

MSC: 62L12, 62F15, 60G22
Received: 10.02.2013
Accepted:05.05.2013
Language:

Linking options:
  • http://mi.mathnet.ru/eng/seqan2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:65

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021